# SDR C2XA09SH208

- Difficulty date: July 20, 2009
- Submitted: July 25, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM I/B SIDE HAS CORROSION FRAME 58-59.  MAINTENANCE PERFORMED AND COMPLETED REPAIR OF LT OMEGA BEAM FRM 59 AT CROSSBEAM ATTACHMENT POINT IAW EC5310-01466.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
